Adhd symptoms worse

Common Questions and Answers about Adhd symptoms worse

adhd

Avatar m tn A while back i was told i had adhd. i was going over in my head of all the symptoms i have. i was wonerding about these posssible symptoms ,are these adhd or not? 1. when i read i seem to read but it just go through my head and usally i got to reread a few times to remeber it. adhd or not? 2.when i go out and play pool i usally just take my shot right away not aiming for a long time if i try to aim my shoots get worse i try to see the shot but cant.adhd or not?
Avatar m tn I have a child myself that displayed things that some would say were adhd like symptoms. But he does not have adhd. He has sensory integration disorder which also affects the nervous system like add/adhd and can look similar. My child has never been on drugs but improved all around with occupational therapy. I would hate to put him on medication, myself. I think it should be a last resort. I don't blame parents for trying to understand their child better.
Avatar m tn Is it odd that his behavior would be worse? Now our Doctor wants to start with stimulants and we are more than a little hesitant. Thanks for any insight.
1388785 tn?1279770764 If you want - just click on the ADHD in blue at the top of this page and get a list of symptoms for ADHD and that might be helpful to you. Best wishes.
Avatar n tn While I was just on the Lexapro my Depression did get better however the other ADHD symptoms were still present. Now that I am on the correct meds for my ADHD the Lexapro withdrawals are so annoying. I have the worse brain sagging headache ALL Day long. I have only gone from 20 mgs to 15mgs for 3 days and its terrible. I almost want to just keep taking the LEX. WHEN WHILL THIS END?
Avatar f tn For now, medications should control the symptoms and psychosocial support can tame the manifestations of adhd as well. Regards and God bless...
Avatar f tn He has been officially diagnosed as ADHD and ODD, for which he was prescribed Ritalin. He lost so much weight that his parents took him off of it for the summer. He gained back 12 pounds but now that school has started he refuses to take any medication. His behavior is getting worse and I now fear that he really has antisocial personality disorder.
Avatar f tn Have you tried Strattera for the ADHD because, unfortunately, most other medications that help the symptoms of ADHD are stimulants and will exaserbate the symptoms of BP.Good luck with your quest. I'm still trying to get the balance right myself.
Avatar f tn //www.corepsych.com/2012/10/adhd-insights-social-anxiety-revisited/ See this link on the difference between cognitive and feeling anxiety after you have seen the above mentioned link - http://www.corepsych.com/2013/03/adhd-insights-cognitive-anxiety-markers-2/ You can try showing this info to your doc (what kind is he anyway?), but I am not sure he will listen. Basically he is not treating the cause of your problem, but simply masking the symptoms.
Avatar f tn Loss of appetite and weight loss is a common side effect of stimulants, and one of the reasons why medications alone cannot treat ADHD. ADHD is sometimes caused by a deficiency in certain nutrients and can only get worse if the child is not eating. Talk to your son’s doctor and see if the dosage of the medication can be reduced. Your son can start replenishing the lost nutrients with the right ADHD diet.
Avatar n tn t sleep and always showing more and more the symptoms of ODD, ADHD and IED at school and at home. The doctor wanted to start a mood stabilizer but I don't want him on anything that will make him gain weight or turn into a zombie.
Avatar n tn My daughters symptoms went away quickly my son need a pretty high dose because his symptoms were more severe. The tricky part in this is the ADHD because the ADHD meds can make OCD symtoms worse! They are stimulants. Try only the seratonin med first. Sometimes ADHD can be solved with only this. You need a good Neuropsychologist here for the Tourettes/ADHD. They are the brain chemical experts. Not a Neurologist. Insist on an MRI w/ your Neurologist though!
Avatar n tn While I was just on the Lexapro my Depression did get better however the other ADHD symptoms were still present. Now that I am on the correct meds for my ADHD the Lexapro withdrawals are so annoying. I have the worse brain sagging headache ALL Day long. I have only gone from 20 mgs to 15mgs for 3 days and its terrible. I almost want to just keep taking the LEX. WHEN WHILL THIS END?
Avatar f tn He has been checked for diabetes and they say his BS is fine. Wondering about ADD or adrenal issue. He has some mild symptoms of ADD (like skin senistivity, impulsive, can't retain information very long, forgets stuff if he concentrates too hard) but just started first grade and only time will tell. Do children with ADHD have hand tremors? He's very healthy, intelligent, well behaved although a little impulsive, sleeps and eats great. We try to control sugar intake.
Avatar n tn Your son may well display ADHD, but it is important to arrange a thorough evaluation and not rush too quickly to the diagnosis. The on-line surveys can be useful tools to see if a person might display symptoms typical of ADHD, but a thorough assessment will consider a child's medical history, family history, current functioning at home and in school, possible alternative explanations for the symptoms identified on the surveys, etc.
Avatar f tn If my Dr had me in ADHD med and my OCD was getting worse over time I would asking question as to why I was on ADHD med only.
Avatar n tn I am teacher's mother. 61 and ADHD. I benefit from medication but can't afford it now. She is also ADHD. There is a theory that this situation has a connection with L-dopa. My mother had Parkinson's, which is an L-dopa situation. I know others who had Parkinson's parents and ADHD children. More than a coincidence, I think. So, very much a biological situation. And genetic.
Avatar m tn Unless, of course, the old diet was what was causing the ADHD symptoms. I should also mention that exercise (particularly strenuous exercise) is also very helpful. So, yes, continue what you are doing, but monitor closely what is happening in school. By the way, you can buy a generic Concerta - http://adhd.emedtv.com/concerta/generic-concerta.
Avatar f tn First of all, the medication issue is secondary to you getting information about ADHD. There are many things that you can do for him that don't involve medication (and they all should be tried), but first you need to know what is going on with him, and then if it is ADHD - you need to know how to work with it at home and at school.
Avatar n tn hi- As you may know, ADHD, sometimes will carry along with it other related type conditions like a OCD, aspergers, toretts. My son has tics with his ADHD and some types of meds can make symtoms worse. Our doctor asked us not to worry about it until his friends start noticing and commenting. Now is your time to discuss symptoms again with pediatrician. good luck.
Avatar n tn Psychostimulants have a short period of action , as the short-acting effects subside, symptoms rebound ( sometimes symptoms appear to be worse than their baseline ) making them appear as if they are aggravating the exact same symptoms they were intended for . To overcome that rebound , stimulants may have to be given more frequently . In 25% of cases , psychostimulants may fail to help ADHD , and its reasonable to try another stimulant before going to alternative treatments .
Avatar n tn I take abilify and citalopram for the schizoaffective disorder and vyvanse for the adhd symptoms. I find that since i have been given adhd meds, my condition has stabilized completely. I was not well on the schizoaffective meds alone. i still had problems concentrating and with focus .As well as social problems and listening to others and paying attention.
Avatar m tn //www.webmd.com/add-adhd/guide/adhd-adults and see if any of these fit. I am not aware of SID sites for adults but specialmom could help with that.
383943 tn?1217722721 They need to prioritize whether to treat the ADHD or the anxiety first. By correcting one, the other symptoms might improve.